A rational approach to the Prelle-Singer algorithm

Yiu Kwong MAN, Malcolm A. H. MACCALLUM

Research output: Contribution to journalArticles

22 Citations (Scopus)

Abstract

We present an approach to computing the Darboux polynomials required in the Prelle-Singer algorithm which avoids algebraic extensions of the constant field, and describe a partial implementation in REDUCE in which the leading terms of the polynomials are obtained by a modified version of the method described by Christopher and Collins. Copyright © 1997 Academic Press Limited.
Original languageEnglish
Pages (from-to)31-43
JournalJournal of Symbolic Computation
Volume24
Issue number1
DOIs
Publication statusPublished - Jul 1997

Citation

Man, Y.-K., & MacCallum, M. A. H. (1997). A rational approach to the Prelle-Singer algorithm. Journal of Symbolic Computation, 24(1), 31-43.

Fingerprint Dive into the research topics of 'A rational approach to the Prelle-Singer algorithm'. Together they form a unique fingerprint.